# SDR QXEA0200696

- Difficulty date: April 14, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LT CABIN UNDERFLOOR HAS CORROSION AT FRAME 302.400 AND STRINGER 25 ON FLOOR SKIN.  REPAIRED IAW DHC-8 SRM 51-20-36 AND 51-20-11.
